MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187660
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 6 e1: complainant street address: (b)(6) based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that the dressing package was not sealed.It was unknown whether the product was used on patient or not.A photograph depicting the issue was received from the complainant.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key25483614
Report Number9618003-2026-01070
Device Sequence Number9966166
Product Code NAD
UDI-Device Identifier00768455174843
UDI-Public00768455174843
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187660
Device Lot Number5H02220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown